# SDR DALA2023061204770

- Difficulty date: June 11, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 57,481 hours, 25,410 cycles
- System (JASC): 2330 · Entertainment System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5655 -ATB/FUME/DE- DUE TO ELECTRICAL ODOR REPORTED DURING CLIMB. CORRECTIVE ACTION: REPLACED FAULTY IN SEAT MONITORS AND ASSOCIATED HARNESSES AT 1A AND 1B.
